Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Chaotic Systems with Absorption
Authors: Altmann, E. G.; Portela, J. S. E.; Tel, T.
Date of Publication (YYYY-MM-DD): 2013-09-30
Title of Journal: Physical Review Letters
Volume: 111
Issue / Number: 14
Sequence Number of Article: 144101
Document Type: Article
ID: 676369.0
Leaking chaotic systems
Authors: Altmann, E. G.; Portela, J. S. E.; Tel, T.
Date of Publication (YYYY-MM-DD): 2013-05-29
Title of Journal: Reviews of Modern Physics
Volume: 85
Issue / Number: 2
Start Page: 869
End Page: 918
Document Type: Article
ID: 676373.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.